Tornadoes · United States · Florida · 2021
EF1 tornado, Bayshore Gardens, Florida, April 10, 2021
This EF1 tornado ran 0.5 miles across Manatee County on April 10, 2021, touching down at 5:45 PM EDT and reaching 50 yards wide. It killed nobody and injured 1, and did $1.0 million of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- April 10, 2021
- Touchdown
- 5:45 PM EDT (21:45 UTC)
- Lifted
- 5:46 PM EDT (21:46 UTC)
- On the ground
- 1 minutes
- Path length
- 0.5 miles (0.8 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 1
- Property damage
- $1.0 million
- County
- Manatee County
- Touchdown point
- 27.436, -82.608
- Lift-off point
- 27.434, -82.601
- Record number
- 2104101545-01
The damage survey
4 damage points were recorded along this path by NWS TBW, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 95 mph.
- Damage to roof of trailer.
- About 20 homes impacted, mostly with superficial damage. Branches broken off trees.
- A townhouse with five units received major damage with parts of the roof blown out and lanais destroyed. Tornado was moving southeast and the worst of the damage was on the east side of the townhomes.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
Shortwave disturbance traversing Gulf Coast states produced a mesoscale convective system (MCS) ahead of a slow-moving cold front over the western Gulf that rapidly propagated away from the front across the central and eastern gulf and into West-Central and Southwest Florida during the morning and afternoon hours, producing a tornado and severe wind gust, along with additional wind damage reports.
A five unit townhome sustained major damage with a rough estimate over $1 million. The tornado was moving southeast and the worst of the damage east side of the homes. One woman was injured by falling debris inside a home. About 20 other homes in the area had|superficial damage.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 21:41 UTC | 22:00 UTC | Severe Thunderstorm Warning | TBW |
| 22:33 UTC | 23:00 UTC | Severe Thunderstorm Warning | TBW |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 19:58 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the tornado touched down at Apr 10, 2:11 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 10, 2:11 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 211 PM EDT Sat Apr 10 2021 ...Strong To Severe Storms Possible Early Tonight And Sunday... ...Some Locally Heavy Rainfall Possible On Sunday... ...Hazardous Marine Conditions Expected Through Early Sunday... .DISCUSSION... Upper and surface ridging of late producing warm and dry weather will shift southeast the remainder of today as an upper level low and attendant surface low moves from the Plains northeast toward the mid Mississippi valley/Great Lakes region, with a trailing cold front moving into the Florida Panhandle and southeastern States. A weakening MCS now moving across the eastern Florida Panhandle combined with a short wave aloft, and a pre-frontal surface trough will bring increasing rain chances to the region the remainder of the afternoon through early tonight with a line of showers and thunderstorms now approaching the Nature Coast spreading southeast across the remainder of the forecast area through early tonight. Once this first line of convection moves through we should see a break in the action after midnight through the early morning hours on Sunday, before another line of showers and storms begin to impact the Nature Coast toward sunrise with these showers and storms then spreading southeast across the remainder of forecast area through the day on Sunday as additional short wave energy moves across the area, and the main front sinks south through the region. Similar to yesterday models depict sufficient instability, fairly strong effective shear (30-40 knot range), and modest helicity, so some strong to severe storms will be possible within the two lines of convection expected to affect the area with damaging wind gusts, hail, and isolated tornadoes or marine waterspouts possible. In addition to the severe threat, increasing moisture (PW in the 1.5 to 1.7 inch range) combined with the possibility of training storms will favor some locally heavy rainfall across the forecast area on Sunday with widespread rainfall amounts of 1 to 2 inches likely with locally higher amounts possible, which may cause some localized flooding of low lying and poor drainage areas, as well as the ponding of water on roadways. The showers and storms will end from north to south late Sunday night into early Monday morning as the cold front moves to the south of the forecast area with drier air moving into the region as high pressure builds in over the area. After slightly cooler temperatures on Sunday (around 80 to the lower 80s) due to cloud cover and rain chances associated with the frontal passage, temperatures will remain above normal in the wake of the front with overnight lows in the 60s, with daytime highs climbing into the mid to upper 80s each afternoon. During Tuesday and Wednesday increasing moisture combined with some upper level energy moving across the area may support a few showers each day. Additional showers or storms will be possible Wednesday night through Saturday as additional short waves move across the region while another front approaches and moves slowly south through the area. && .AVIATION... VFR conditions early this afternoon will give way to MVFR/IFR as SHRA/TSRA overspread the region early tonight through Sunday ahead of an approaching cold front. The convection is expected to affect KSRQ,KLAL,KTPA, and KPIE terminals between 23-03Z with the SHRA/TSRA then spreading south to southwestern terminals between 03-05Z. Areas of MVFR cigs/vsbys with localized IFR/LIFR conditions will be possible along with gusty winds. South to southwest in the 15 to 20 knot range with gusts up to 30 knots the remainder of the afternoon will diminish to 10 to 15 knots after 01Z but higher gusts will continue to be possible in the vicinity of TSRA. && .MARINE... Numerous showers and scattered storm along and ahead of the cold front will impact the waters tonight through Sunday night. South to southwest winds in the 15 to 20 knot range with higher gusts in the vicinity of thunderstorms tonight through Sunday will shift to the west and northwest late Sunday night into Monday with the frontal passage. Will maintain Cautionary headlines for the near and offshore waters tonight given ongoing and expected trends. The showers and storms will end from north to south late Sunday night into early Monday as drier air moves into the region through Tuesday as high pressure builds in over the area in the wake of the front with diminishing winds and subsiding seas expected. Another front will bring additional showers to the waters late Wednesday through Friday, but no significant increase in wind or seas are expected at this time. && .FIRE WEATHER... Breezy and gusty 20 foot winds and transport winds will produce high dispersion over the forecast area through early tonight. Pockets of critically low humidity values near 35 percent will be possible over inland locations the remainder of the afternoon, but no Red Flag conditions are expected. Drier air will move back into the area early next week in the wake of the front as high pressure builds in, but Red Flag conditions are not anticipated at this time. && .Preliminary Point Temps/PoPs... TPA 69 79 69 84 / 60 80 40 0 FMY 71 83 70 87 / 50 70 50 10 GIF 67 80 67 87 / 50 80 40 10 SRQ 69 79 68 82 / 60 80 50 10 BKV 65 80 61 85 / 60 80 30 0 SPG 69 78 70 83 / 60 80 50 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && DISCUSSION/AVIATION/MARINE/FIRE WEATHER...57/McMichael DECISION SUPPORT...74/Wynn
In the hours before
Special weather statement, Apr 10, 4:37 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
437 PM EDT Sat Apr 10 2021
FLZ043-050-142-148-149-151-242-248-249-251-102130-
Coastal Citrus FL-Inland Hernando FL-Inland Pasco FL-
Coastal Hernando FL-Inland Citrus FL-Coastal Hillsborough FL-
Sumter FL-Pinellas FL-Inland Hillsborough FL-Coastal Pasco FL-
437 PM EDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CITRUS...CENTRAL
SUMTER...PASCO...HERNANDO...PINELLAS AND HILLSBOROUGH COUNTIES UNTIL
530 PM EDT...
At 436 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hernando County Airport, or near Spring Hill, moving east at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Tampa, Spring Hill, Clearwater, Largo, Pinellas Park, Plant City,
Temple Terrace, Seminole, New Port Richey, Zephyrhills, Brooksville,
Dade City, Bushnell, Hudson, Holiday, Fish Hawk, Lutz, Brandon, St.
Petersburg and St. Leo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2853 8275 2858 8272 2862 8273 2869 8271
2878 8206 2826 8208 2826 8211 2817 8211
2817 8208 2775 8210 2786 8290
TIME...MOT...LOC 2036Z 276DEG 19KT 2842 8245
TBWLocal storm report, Apr 10, 5:09 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
509 PM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND GST 3 NW DUNEDIN 28.06N 82.81W
04/10/2021 M40 MPH PINELLAS FL MESONET
MESONET STATION AT DUNEDIN CAUSEWAY REPORTED
40 MPH WIND GUST.
0500 PM TSTM WND GST 2 NNE BELLEAIR 27.96N 82.80W
04/10/2021 M44 MPH PINELLAS FL MESONET
MESONET STATION IN NE BELLEAIR REPORTED 44
MPH WIND GUST.
0455 PM TSTM WND GST 2 NNE MASARYKTOWN 28.47N 82.45W
04/10/2021 M44 MPH HERNANDO FL ASOS
ASOS STATION AT KBKV BROOKSVILLE AIRPORT
REPORTED 44 MPH WIND GUST.
&&Special weather statement, Apr 10, 5:25 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
525 PM EDT Sat Apr 10 2021
FLZ043-050-052-056-057-061-142-148-149-151-155-160-242-248-249-251-
255-260-102300-
Inland Manatee FL-DeSoto FL-Inland Hernando FL-Inland Citrus FL-
Coastal Hillsborough FL-Inland Sarasota FL-Polk FL-Coastal Pasco FL-
Coastal Citrus FL-Highlands FL-Inland Pasco FL-Coastal Hernando FL-
Coastal Manatee FL-Sumter FL-Pinellas FL-Coastal Sarasota FL-
Hardee FL-Inland Hillsborough FL-
525 PM EDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CITRUS...NORTHWESTERN
HIGHLANDS...SUMTER...PASCO...HERNANDO...HARDEE...MANATEE...
PINELLAS...HILLSBOROUGH...POLK...DESOTO AND SARASOTA COUNTIES UNTIL
700 PM EDT...
At 524 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lutz, moving east at 45 mph.
Small hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Tampa, Spring Hill, Clearwater, Lakeland, Largo, Sarasota, Bradenton,
Pinellas Park, Plant City, Winter Haven, Temple Terrace, Haines City,
Bartow, Seminole, New Port Richey, Lake Wales, Auburndale,
Zephyrhills, Palmetto and Sebring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2842 8281 2858 8272 2872 8272 2896 8196
2835 8196 2835 8166 2826 8166 2826 8156
2814 8152 2814 8146 2809 8145 2808 8137
2801 8138 2806 8146 2805 8146 2799 8138
2711 8149 2713 8252 2781 8289 2807 8291
TIME...MOT...LOC 2124Z 277DEG 40KT 2816 8248
TBWThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Tampa Bay, FL (KTBW), 12:00Z
9.8 hours before the tornado, 36 km from the path. April 10, 2021.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -63859 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 2.6 K/km
Tampa Bay, FL (KTBW), 00:00Z
2.2 hours after it, 36 km from the path. April 11, 2021.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -76055 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -240 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 4.1 K/km
The surface observations
Sarasota-Bradenton (SRQ), 6 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 19:45 UTC | 200° 14 kt | 1011.5 | ||||
| 19:50 UTC | 17 kt | 1011.2 | ||||
| 19:53 UTC | 80 | 71 | 200° 16 kt | 22 | 1011.5 | |
| 19:55 UTC | 190° 14 kt | 1011.5 | ||||
| 20:00 UTC | 190° 13 kt | 1011.2 | ||||
| 20:05 UTC | 16 kt | 21 | 1011.2 | |||
| 20:10 UTC | 190° 16 kt | 22 | 1011.2 | |||
| 20:15 UTC | 18 kt | 1011.2 | ||||
| 20:20 UTC | 200° 13 kt | 1011.2 | ||||
| 20:25 UTC | 200° 16 kt | 1011.2 | ||||
| 20:30 UTC | 190° 14 kt | 1011.2 | ||||
| 20:35 UTC | 210° 17 kt | 1010.8 | ||||
| 20:40 UTC | 200° 16 kt | 1010.8 | ||||
| 20:45 UTC | 200° 14 kt | 1010.8 | ||||
| 20:50 UTC | 210° 14 kt | 1010.8 | ||||
| 20:53 UTC | 79 | 71 | 200° 14 kt | 21 | 1010.8 | |
| 20:55 UTC | 190° 14 kt | 1010.8 | ||||
| 21:00 UTC | 17 kt | 1011.2 | ||||
| 21:05 UTC | 190° 14 kt | 1010.8 | ||||
| 21:10 UTC | 16 kt | 1010.8 | ||||
| 21:15 UTC | 200° 16 kt | 1011.2 | ||||
| 21:20 UTC | 200° 11 kt | 1011.2 | ||||
| 21:25 UTC | 200° 14 kt | 1011.5 | ||||
| 21:30 UTC | 190° 11 kt | 16 | 1011.2 | |||
| 21:35 UTC | 190° 13 kt | 1011.2 | ||||
| 21:40 UTC | 13 kt | 1011.5 | ||||
| 21:50 UTC | 11 kt | 1011.5 | ||||
| 21:53 UTC | 77 | 71 | 290° 16 kt | 30 | 1012.9 | |
| 21:55 UTC | 360° 19 kt | 24 | 1013.5 | |||
| 21:59 UTC | 66 | 61 | 340° 25 kt | 34 | 1013.5 | TSRA |
| 22:00 UTC | 340° | 1013.5 | RA | |||
| 22:02 UTC | 64 | 60 | 340° 31 kt | 40 | 1013.9 | TSRA BR |
| 22:05 UTC | 340° 22 kt | 1013.9 | +RA BR | |||
| 22:10 UTC | 350° 19 kt | 28 | 1013.9 | +RA BR | ||
| 22:15 UTC | 360° 18 kt | 22 | 1013.9 | +RA BR | ||
| 22:20 UTC | 360° 16 kt | 22 | 1013.9 | RA BR | ||
| 22:22 UTC | 64 | 62 | 360° 16 kt | 27 | 1013.9 | TSRA BR |
| 22:25 UTC | 360° 16 kt | 1013.9 | RA BR | |||
| 22:30 UTC | 360° 13 kt | 1013.9 | -RA BR | |||
| 22:30 UTC | 64 | 62 | 360° 13 kt | 22 | 1013.9 | -TSRA BR |
| 22:35 UTC | 360° 13 kt | 1013.5 | -RA BR | |||
| 22:40 UTC | 64 | 62 | 360° 13 kt | 20 | 1013.5 | RA BR |
| 22:40 UTC | 360° 13 kt | 1013.5 | RA BR | |||
| 22:45 UTC | 360° 11 kt | 17 | 1013.5 | RA BR | ||
| 22:50 UTC | 360° 11 kt | 1013.5 | -RA | |||
| 22:51 UTC | 64.4 | 62.6 | 10° 11 kt | 17 | 1013.5 | -TSRA |
| 22:53 UTC | 65 | 63 | 10° 8 kt | 17 | 1013.5 | -TSRA |
| 22:55 UTC | 10° 8 kt | 1013.5 | -RA | |||
| 23:00 UTC | 10° 10 kt | 1013.2 | -RA | |||
| 23:05 UTC | 360° 10 kt | 1013.2 | -RA | |||
| 23:06 UTC | 65 | 63 | 360° 9 kt | 1013.2 | -RA | |
| 23:10 UTC | 10° 10 kt | 1013.2 | -RA | |||
| 23:15 UTC | 20° 8 kt | 1012.9 | -RA | |||
| 23:20 UTC | 20° 7 kt | 1012.5 | -RA | |||
| 23:25 UTC | 20° 8 kt | 1012.5 | -RA | |||
| 23:30 UTC | 30° 8 kt | 1012.2 | -RA | |||
| 23:35 UTC | 60° 5 kt | 1012.5 | -RA | |||
| 23:40 UTC | 70° 8 kt | 1012.2 | -RA |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Tampa radar (KTBW), 36 km away, was scanning. The volume nearest the touchdown began at 21:47 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 21:18 UTC | TSTM WND GST 56 | 3 W Macdill Air Force | Gmz830, FL | MESONET STATION OLD PORT TAMPA, FL REPORTED 56 MPH WIND GUST. |
| 21:29 UTC | TSTM WND GST 46 | 1 Se Tampa | Hillsborough, FL | MESONET STATION IN TAMPA REPORTED 46 MPH WIND GUST. |
| 21:36 UTC | TSTM WND DMG | 2 W Riverview | Hillsborough, FL | SEVERAL LANAIS, CARPORTS, AND DECKS SUSTAINED MINOR DAMAGE. A WEATHER STATION IN THE NEIGHBORHOOD RECORDED A PEAK WIND GUST OF 50 MPH. |
| 21:41 UTC | TSTM WND GST 50 | 2 Ne Gibsonton | Hillsborough, FL | MESONET STATION IN RIVERVIEW REPORTED 50 MPH WIND GUST. |
| 21:45 UTC | TSTM WND DMG | 1 Nw Oneco | Manatee, FL | THREE MOBILE HOMES WERE REPORTED TO HAVE MINOR ROOF DAMAGE. |
| 21:45 UTC | TSTM WND DMG | 1 W Bayshore Gardens | Manatee, FL | *** 1 INJ *** MANATEE COUNTY EMERGENCY MANAGEMENT REPORTS 20 STRUCTURES SUSTAINED WIND DAMAGE, FIVE OF WHICH HAD MAJOR DAMAGE WITH LARGE SECTIONS OF ROOFING REMOVED. OTHER DAMAGE OCCURRED TO WINDOWS, AWNINGS, SCREEN ENCL |
| 22:51 UTC | TSTM WND GST 46 | 1 S Whitfield | Manatee, FL | ASOS STATION AT SARASOTA BRADENTON AIRPORT REPORTED 46 MPH WIND GUSTS. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2021 tornado in FloridaEvery tornado in Florida since 1950Warnings in force in Florida nowThe forecast where you are
The other tornadoes of April 10, 2021
12 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| April 10 | 1:26 AM CDT | EF1 | Saint Landry Parish, LA | 3.6 | 187 | $20,000 | ||
| April 10 | 2:06 AM CDT | EF3 | Saint Landry Parish, LA | 8.7 | 200 | 1 | 7 | $1.0 million |
| April 10 | 6:23 AM CDT | EF1 | Walton, FL | 15.8 | 100 | $10,000 | ||
| April 10 | 8:42 AM CDT | EF2 | Bay, FL | 0.5 | 100 | $500,000 | ||
| April 10 | 8:45 AM CDT | EF0 | Bay, FL | 0.5 | 25 | |||
| April 10 | 9:00 AM CDT | EF1 | Bay, FL | 0.3 | 30 | $100,000 | ||
| April 10 | 11:28 AM EDT | EF0 | Leon, FL | 2.4 | 25 | |||
| April 10 | 4:18 PM EDT | EF0 | Kent, MI | 0.6 | 65 | $75,000 | ||
| April 10 | 5:50 PM EDT | EF0 | Oconee, SC | 1.2 | 20 | $30,000 | ||
| April 10 | 6:38 PM EDT | EF0 | Spartanburg, SC | 1.1 | 20 | |||
| April 10 | 7:21 PM EDT | EF0 | Rutherford, NC | 0.1 | 20 | $5,000 | ||
| April 10 | 8:10 PM EDT | EF0 | McDowell, NC | 0.6 | 20 | $1,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.